Navy Line

RGMIA
  News
  
About Us
  
Summary
  
Mathematical Inequalities
  
Problem Corner

Members
  Alphabetical Listing
  
Become a Member

Research Report Collection
  About
  
Issues
  
Submit a Paper

Publications in Inequalities
  RGMIA Monographs
  
Books
  
Journals

Other Items
  Inequalities Conferences
  
Links

Research Report Collection

Volume 17, 2014

The preprints are listed in increasing order of submission date and only the pdf files of the papers provided by the authors will be available. They can be cited as:

[1] I.I. Surname, Title of the Paper, RGMIA Research Report Collection, 17(2014), Article 1, xx pp.

 

1. S. S. Dragomir
Perturbed Companions of Ostrowski's Inequality for Functions of Bounded Variation
  PDF 
2. S. S. Dragomir
Symmetrized Convexity and Hermite-Hadamard Type Inequalities
  PDF 
3. S. S. Dragomir
Some Inequalities for f-Divergences Via Slater's Inequality for Convex Functions
  PDF 
4. S. S. Dragomir and I. Gomm
Companions of Hermite-Hadamard Inequality for Convex Functions (I)
  PDF 
5. J. Sndor
Bouniakowsky and the Logarithmic Mean Inequalities
  PDF   
6. J. Sndor
A Note on the Logarithmic Mean
  PDF   
7. S. S. Dragomir
Perturbed Companions of Ostrowski's Inequality for Absolutely Continuous Functions (I)
  PDF 
8. J. Liu
On a Geometric Inequality of Klamkin
  PDF 
9. C.-P. Chen and J. Choi
Inequalities and Asymptotic Expansions for the Constants of Landau and Lebesgue
  PDF 
10. M. A. Latif and S. S. Dragomir
On Hermite-Hadamard Type Integral Inequalities for n-Times Differentiable Log-Preinvex Functions
  PDF 
11. J. Sndor
Applications of the Cauchy-Bouniakowsky Inequality in the Theory of Means
  PDF 
12. M. A. Latif and S. S. Dragomir
Generalization of Hermite-Hadamard Type Inequalities for n-Time Differentiable Functions which are s-Preinvex in the Second Sense with Applications
  PDF 
13. S. S. Dragomir
Inequalities of Hermite-Hadamard Type for λ-Convex Functions on Linear Spaces
  PDF 
14. M. A. Latif and S. S. Dragomir
Hermite-Hadamard Type Integral Inequalities for n-Time Differentiable m-and (α,m)-Logarithmically Convex Functions
  PDF   
15. S. S. Dragomir
Discrete Inequalities of Jensen Type for λ-Convex Functions on Linear Spaces
  PDF 
16. A. Quayyum, M. Shoaib and M. A. Latif
A Generalized Inequality of Ostrowski Type for Twice Differentiable Bounded Mappings and Applications
  PDF 
17. A. Quayyum, M. Shoaib and M. A. Latif
A Generalized Inequality of Ostrowski Type for Mappings Whose Second Derivatives Belong to L1 (a; b) and Applications
  PDF 
18. S. S. Dragomir
Integral Inequalities of Jensen Type for λ-Convex Functions
  PDF 
19. S. S. Dragomir
Perturbed Companions of Ostrowski's Inequality for Absolutely Continuous Functions (II)
  PDF 
20. M. A. Latif and S. S. Dragomir
On Hermite-Hadamard Type Integral Inequalities for n-Time Differentiable s-Logarithmically Convex Functions with Applications to Special Means
  PDF   
21. S. S. Dragomir
Inequalities for the Area Balance of Functions of Bounded Variation
  PDF 
22. S. S. Dragomir
Lebesgue Integral Inequalities of Jensen Type for λ-Convex Functions
  PDF 
23. S. S. Dragomir
Inequalities for the Area Balance of Absolutely Continuous Functions
  PDF 
24. Iulia Costin and G. Toader
Optimal Estimations of Some Seiffer Type Means by Lehmer Means
  PDF 
25. S. S. Dragomir
Jensen and Ostrowski Type Inequalities for General Lebesgue Integral with Applications
  PDF 
26. S. S. Dragomir and I. Gomm
Companions of Hermite-Hadamard Inequality for Convex Functions (II)
  PDF 
27. S. S. Dragomir
New Jensen and Ostrowski Type Inequalities for General Lebesgue Integral with Applications
  PDF 
28. G. A. Anastassiou
Fractional Monotone Approximation Theory
  PDF 
29. G. A. Anastassiou
Right Fractional Monotone Approximation
  PDF 
30. G. A. Anastassiou
Univariate Left Fractional Polynomial High Order Monotone Approximation
  PDF 
31. G. A. Anastassiou
Univariate Right Fractional Polynomial High Order Monotone Approximation
  PDF 
32. G. A. Anastassiou
Spline Left Fractional Monotone Approximation Involving Left Fractional Differential Operators
  PDF 
33. G. A. Anastassiou
Spline Right Fractional Monotone Approximation Involving Right Fractional Differential Operators
  PDF 
34. G. A. Anastassiou
Bivariate Left Fractional Polynomial Monotone Approximation
  PDF 
35. G. A. Anastassiou
Bivariate Right Fractional Polynomial Monotone Approximation
  PDF 
36. G. A. Anastassiou
Bivariate Left Fractional Pseudo-Polynomial Monotone Approximation
  PDF 
37. G. A. Anastassiou
Bivariate Right Fractional Pseudo-Polynomial Monotone Approximation
  PDF 
38. S. S. Dragomir
General Lebesgue Integral Inequalities of Jensen and Ostrowski Type for Differentiable Functions Whose Derivatives in Absolute Value are h-Convex and Applications
  PDF 
39. M. E. Ozdemir
Some Inequalities on the s-Godunova-Levin Type Functions
  PDF 
40. S. S. Dragomir
Variance Jensen Type Inequalities for General Lebesgue Integral with Applications
  PDF 
41. M. E. Ozdemir and C. Yildiz
New Inequalities of Hermite-Hadamard Type for n-Time Differentiable Functions which are Quasi-Convex
  PDF 
42. S. S. Dragomir
Jensen Integral Inequality for Power Series with Nonnegative Coefficients and Applications
  PDF 
43. G. A. Anastassiou
Complete Fractional Monotone Approximation
  PDF 
44. G. A. Anastassiou
Lower order Fractional Monotone Approximation
  PDF 
45. S. S. Dragomir
New Inequalities of CBS-Type for Power Series of Complex Numbers
  PDF 
46. M. E. Ozdemir
On the Properties of the s-Godunova-Levin Type Functions with its Inequalities
  PDF 
47. S. S. Dragomir
Inequalities for Power Series with Nonnegative Coefficients Via a Reverse of Jensen Inequality
  PDF 
48. M. E. Ozdemir and C. Yildiz
A New Generalization of the Midpoint Formula for n-Time Differentiable Mappings which are Convex
  PDF 
49. C.-P. Chen and J.-X. Cheng
Solutions to Two Open Problems Concerning the Constants of Landau and Lebesgue
  PDF 
50. S. S. Dragomir
Further Inequalities for Power Series with Nonnegative Coefficients Via a Reverse of Jensen Inequality
  PDF 
51. G. A. Anastassiou
Multivariate Error Function Based Neural Network Approximations
  PDF 
52. L. Ciurdariu
Subdividing of Holder's Inequalities on Time Scales and Some Integral Inequalities Via the Theory of Isotonic Linear Functionals
  PDF 
53. J. Sndor
On Upper Hermite-Hadamard Inequalities for Geometric-Convex and Log-convex Functions
  PDF 
54. S. S. Dragomir
Some Inequalities for Power Series with Nonnegative Coefficients Via a Global Reverse of Jensen Inequality
  PDF 
55. A. Guessab and F. Guessab
Symmetrization, Convexity and Applications
  PDF 
56. S. S. Dragomir
Some Inequalities for Power Series with Nonnegative Coefficients Via a Divided Difference Reverse of Jensen Inequality
  PDF 
57. M. E. Ozdemir
On the Properties of the λ-Convex Function and λ-Convex Function on Co-ordinates with its Inequalities
  PDF 
58. P. Cerone, S. S. Dragomir and E. Kikianty
Ostrowski and Trapezoid Type Inequalities Related to Pompeiu's Mean Value Theorem
  PDF 
59. L. Ciurdariu
Several Integral Inequalities on Time Scales Via Isotonic Linear Functionals
  PDF 
60. M. A. Latif
Hermite-Hadamard Type Inequalities for m-Convex and (α,m)-Convex Functions for Fuzzy Integrals
  PDF   
61. M. A. Latif , M. Alomari and S. Hussain
Hermite-Hadamard Inequality  for s-Convex Functions in the Second Sense for Fuzzy Integrals
  PDF 
62. M. A. Latif and S. S. Dragomir
New Inequalities of Hermite-Hadamard Type for n-Times Differentiable Convex and Concave Functions with Applications
  PDF 
63. M. A. Latif and S. S. Dragomir
New Integral Inequalities of Hermite-Hadamard Type for n-Times Differentiable s-Logarithmically Convex with Applications
  PDF 
64. M. A. Latif, S. S. Dragomir and E. Momoniat
New Inequalities of Hermite-Hadamard Type for n-Times Differentiable s-Convex Functions with Applications
  PDF 
65. S. S. Dragomir, M. V. Boldea and M. Megan
New Norm Inequalities of Cebysev Type for Power Series in Banach Algebras
  PDF 
66. S. S. Dragomir
Bounding the Cebysev Functional for a Function that is Convex in Absolute Value and Applications
  PDF 
67. M. A. Latif, S. S. Dragomir and E. Momoniat
Some Weighted Integral Inequalities for Differentiable Preinvex and Prequasiinvex Functions
  PDF 
68. M. Z. Sarikaya and H. Yaldiz
On Hermite-Hadamard Type Inequalities for φ-Convex Functions Via Fractional Integrals
  PDF 
69. M. Z. Sarikaya and S. Erden
On the Hermite-Hadamard-Fejer Type Integral Inequality for Convex Functions
  PDF 
70. M. Z. Sarikaya and S. Erden
On the Weighted Integral Inequalities for Convex Functions
  PDF 
71. M. Z. Sarikaya, H. Budak and H. Yaldiz
New Some Ostrowski Type Inequalities for Co-ordinated Convex Functions
  PDF 
72. M. Z. Sarikaya and H. Budak
Some Generalization of Integral Inequalities for Twice Differentiable Mappings Involving Fractional Integrals
  PDF 
73. M. Z. Sarikaya and H. Budak
Some Hermite-Hadamard Type Integral Inequalities for Twice Differentiable Mappings Via Fractional Integrals
  PDF 
74. M. Z. Sarikaya and H. Budak
Generalized Hermite-Hadamard Type Integral Inequalities for Fractional Integrals
  PDF 
75. M. Z. Sarikaya and F. Ertugral
Generalized Hermite-Hadamard Type Integral Inequalities for s-Convex Functions Via Fractional Integrals
  PDF 
76. M. Z. Sarikaya
Some New Integral Inequalities Via Variant of Pompeiu's Mean Value Theorem
  PDF 
77. M. Z. Sarikaya
On an Inequality of Gruss Type Via Variant of Pompeiu's Mean Value Theorem
  PDF 
78. M. Z. Sarikaya and H. Budak
On an Inequality of Ostrowski Type Via Variant of Pompeiu's Mean Value Theorem
  PDF 
79. M. Z. Sarikaya and H. Yaldiz
On Generalization Integral Inequalities for Fractional Integrals
  PDF 
80. S. S. Dragomir
Bounding the Cebysev Functional for a Differentiable Function Whose Derivative is h or λ-Convex in Absolute Value and Applications
  PDF 
81. G. A. Anastassiou
Approximation by Fuzzy Perturbed Neural Network Operators
  PDF 
82. G. A. Anastassiou
Voronovskaya Type Asymptotic Expansions for Perturbed Neural Network Operators
  PDF 
83. G. A. Anastassiou
Approximation by Perturbed Neural Network Operators
  PDF 
84. G. A. Anastassiou
Voronovskaya Type Asymptotic Expansions for Error Function Based Quasi-interpolation Neural Network Operators
  PDF 
85. G. A. Anastassiou
Approximations by Multivariate Perturbed Neural Network Operators
  PDF 
86. G. A. Anastassiou
Univariate Error Function Based Neural Network Approximation
  PDF 
87. S. S. Dragomir
Hermitian Forms and Inequalities for Sequences and Power Series of Operators in Hilbert Spaces
  PDF 
88. S. S. Dragomir
A Survey of Reverse Inequalities for f-Divergence Measure in Information Theory
  PDF 
89. S. S. Dragomir
Further Inequalities for Sequences and Power Series of Operators in Hilbert Spaces Via Hermitian Forms
  PDF 
90. M. Z. Sarikaya and H. Budak,
Generalized Hermite -Hadamard Type Integral Inequalities for Functions whose 3rd Derivatives are s-Convex
  PDF 
91. M. Z. Sarikaya,  H. Budak and H. Yaldiz
Čebysev Type Inequalities for Co-ordinated Convex Functions
  PDF 
92. M. Z. Sarikaya and H. Budak
An Inequality of Grss Like Via Variant of Pompeiu's Mean Value Theorem
  PDF 
93. M. Z. Sarikaya, S. Erden  and H. Yaldiz
On Power Pompeiu's Type Inequalities for Double Integrals
  PDF 
94. M. Z. Sarikaya and H. Yaldiz
On Generalization Integral Inequalities for Fractional Integrals
  PDF 
95. M. Z. Sarikaya, H.Yaldiz and S. Erden
On the Weighted Ostrowski Type Inequalities for Double Integrals
  PDF 
96. M. Z. Sarikaya, H. Yaldiz and S. Erden
Some Inequalities Associated with the Hermite-Hadamard-Fejr Type for Convex Function
  PDF 
97. M. Z. Sarikaya
Some Inequalities for Differentiable Co-ordinated Convex Mappings
  PDF 
98. M. Z. Sarikaya and H. Yildirim
On Hermite-Hadamard Type Inequalities for Riemann-Liouville Fractional Integrals
  PDF 
99. M. Z. Sarikaya
On Fejr Type Inequalities Via Fractional Integrals
  PDF 
100. A. McD. Mercer
A Correction to the Paper "Some New Inequalities for the Gamma, Beta and Zeta Functions" which Appeared in JIPAM
  PDF 
101. M. A. Latif, S. S. Dragomir and E. Momoniat
On Hadamard's Inequalities for the Product of Two Convex Mappings Defined in Topological Groups
  PDF 
102. C.-P. Chen and R. B. Paris
Inequalities, Asymptotic Expansions and Completely Monotonic Functions Related to the Gamma Function
  PDF 
103. F. Qi
A Double Inequality for Ratios of Bernoulli Numbers
  PDF 
104. S. S. Dragomir, M. V. Boldea and M. Megan
New Bounds for Cebysev Functional for Power Series in Banach Algebras Via a Gruss-Lupas Type Inequality
  PDF 
105. S. S. Dragomir
Some Inequalities for Trace Class Operators Via a Kato's Result
  PDF 
106. S. M. Sitnik
On the Correctness of the Main Theorem for Absolutely Monotonic Functions
  PDF 
107. S. M. Sitnik
Conjectures on Monotonicity of Ratios of Kummer and Gauss Hypergeometric Functions
  PDF 
108. S. S. Dragomir
Some Trace Inequalities for Operators in Hilbert Spaces
  PDF 
109. C.-P. Chen
Asymptotic Expansions of the Gamma Function Associated with the Windschitl and Smith Formulas
  PDF 
110. P. Cerone, S. S. Dragomir and E. Kikianty
Ostrowski and Trapezoid Type Inequalities with Complex Exponential Weight for Approximating The Laplace and Fourier Transforms
  PDF 
111. S. S. Dragomir
Some Trace Inequalities of Cebysev Type for Functions of Operators in Hilbert Spaces
  PDF 
112. L. Ciurdariu and N. Minculete
Inequalities for Power Series
  PDF 
113. L. Ciurdariu and N. Minculete
Inequalities for Power Series with Positive Coefficients
  PDF 
114. S. S. Dragomir
Some Gruss Type Inequalities for Trace of Operators in Hilbert Spaces
  PDF 
115. S. S. Dragomir
Some Trace Inequalities for Convex Functions of Selfadjoint Operators in Hilbert Spaces
  PDF 
116. S. S. Dragomir
Jensen's Type Trace Inequalities for Convex Functions of Selfadjoint Operators in Hilbert Spaces
  PDF 
117. S. S. Dragomir
Some Slater's Type Trace Inequalities for Convex Functions of Selfadjoint Operators in Hilbert Spaces
  PDF 
118. S. S. Dragomir
Reverse Jensen's Type Trace Inequalities for Convex Functions of Selfadjoint Operators in Hilbert Spaces
  PDF 
119. S. S. Dragomir
Additive Reverses of Schwarz and Gruss Type Trace Inequalities for Operators in Hilbert Spaces
  PDF 
120. A. R. Chouikha
Complete Monotonicity of Classical Theta Functions and Applications
  PDF  
121. S. S. Dragomir
Trace Inequalities of Cassels and Gruss Type for Operators in Hilbert Spaces
  PDF 
122. S. S. Dragomir
Trace Inequalities of Shisha-Mond Type for Operators in Hilbert Spaces
  PDF 
123. S. S. Dragomir
Inequalities for Quantum f-Divergence of Trace Class Operators in Hilbert Spaces
  Withdrawn by the author
124. M. A. Latif,
New Hermite-Hadamard Type Integral Inequalities for GA-Convex with Applications
  PDF 
125. M. A. Latif, S. S. Dragomir and E. Momoniat
Some Weighted Integral Inequalities for Differentiable h-Preinvex Functions
  PDF 
126. M. A. Latif, S. S. Dragomir and E. Momoniat
Inequalities of Hermite-Hadamard Type for n-Times Differentiable (α,m)-Logarithmically Convex Functions
  PDF 
127. S. S. Dragomir
A New Quantum f-Divergence for Trace Class Operators in Hilbert Spaces
  PDF 
128. M. Masjed-Jamei and S. S. Dragomir
A Class of Inequalities Involving Generalized Ostrowski  and Ostrowski-Grss Inequalities and Applications
  PDF 
129. S. S. Dragomir
Inequalities for Riemann-Stieltjes Integral with Applications for Selfadjoint Operators and Quantum Divergence Measures
  PDF 
130. M. A. Ardic, M. E. Ozdemir and A. Ekinci
Fejer Type Inequalities for Logarithmically Convex Functions
  PDF 
131. S. S. Dragomir
Inequalities of Hermite-Hadamard Type for Functions of Selfadjoint Operators and Matrices
  PDF 
132. K. Mehrez and S. M. Sitnik
Inequalities for Sections of Exponential Function Series and Proofs of Some Conjectures on Monotonicity of Ratios of Kummer, Gauss and Generalized Hypergeometric Functions.
  PDF 
133. J. L. Diaz-Barrero, J. Gibergans-Baguena and P. G. Popescu
Annular Regions Containing all the Zeros of a Polynomial
  PDF 
134. S. S. Dragomir
Trace Inequalities of Lipschitz Type for Power Series of Operators on Hilbert Spaces
  PDF 
135. M. A. Latif, S. S. Dragomir and E. Momoniat
Weighted Generalization of Some Inequalities for Differentiable Co-ordinated Convex Functions with Applications
  PDF 
136. M. Kian and S. S. Dragomir
f-Divergence Functional of Operator Log-Convex Functions
  PDF 
137. M. Raissouli and S. S. Dragomir
Refining Recursively the Hermite-Hadamard Inequality on Simplex
  PDF 
138. G. A. Anastassiou
Approximation Theory and Functional Analysis on Time Scales
  PDF 
139. G. A. Anastassiou
Approximation by Interpolating Neural Network Operators
  PDF 
140. I. J. Taneja
Selfie Numbers: Consecutive Representations in Increasing and Decreasing Orders
  PDF 
141. M. A. Latif, S. S. Dragomir and E. Momoniat
Weighted Generalization of Some Inequalities for Differentiable Co-ordinated Convex Functions with Applications to 2D Weighted Midpoint Formula and Moments of Random Variables
  PDF 
142. L. Ciurdariu
Several Inequalities for Positive Operators on Hilbert Spaces
  PDF 
143. L. Yin and L.-G. Huang
Some Properties Related to Generalized Trigonometric and Hyperbolic Functions with Two Parameters
  PDF 
144. S. S. Dragomir
Integral Inequalities for Lipschitzian Mappings Between Two Banach Spaces and Applications
  PDF 
145. J. Zhang and H.-N. Shi
Multi-Parameter Generalization of Rado-Popoviciu Inequalities
  PDF 
146. H.-N. Shi, J. Zhang and Q.-H. Ma
Schur Convexity for a Composite Function of Complete Symmetric Function
  PDF 
147. H.-N. Shi
On Schur m-Power Convexity of a Class of Multiplicatively Convex Functions
  PDF 
148. W. Irshad, M. A. Latif and M. I. Bhatti
Some Weighted Integral Inequalities for Differentiable h-Preinvex Functions
  PDF 
149. S. S. Dragomir
Integral Inequalities of Hermite-Hadamard Type For K-Bounded Norm Convex Mappings
  PDF 
150. K. Mehrez and S. M. Sitnik
On Monotonicity of Ratios of q-Kummer Confluent Hypergeometric and q-Hypergeometric Functions and Associated Turan Types Inequalities
  PDF 
151. L. Ciurdariu
About Some Inequalities for Positive Operators on Hilbert Spaces
  PDF 
152. S. S. Dragomir
Inequalities of Hermite-Hadamard Type For AH-Convex Functions
  PDF 
153. H. Budak and M. Z. Sarikaya
On Ostrowski Type Inequalities for Functions of Two Variables with Bounded Variation
  PDF 
154. H. Budak and M. Z. Sarikaya
On Generalization Ostrowski Type Inequalities for Functions of Two Variables with Bounded Variation
  PDF 
155. H. Budak and M. Z. Sarikaya
On Generalization of Dragomir's Inequalities
  PDF 
156. H. Budak and M. Z. Sarikaya
On Generalization Trapezoid Inequality for Functions of Two Variables with Bounded Variation and Applications
  PDF 
157. H. Budak and M. Z. Sarikaya
A Companion of Ostrowski Type Inequalities for Functions of Two Variables with Bounded Variation
  PDF 
158. S. S. Dragomir
Inequalities of Jensen Type For AH-Convex Functions
  PDF 
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
Last modified: October 10 2016 15:04:40.

Navy Line